# SDR SWAA2023062952632

- Difficulty date: May 25, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FSD FWD LOWER ATTACH ANGLE BS292 RBL 54 WL 208 CRACKED<[01] REMOVED FSD FWD LOWER ATTACH ANGLE IAW SRM 51-40-02;[02] CERTIFY;[03] PASSENGER CABIN FSD LOWER ATTACH ANGLE TO BE OUT LIMITS PER SRM 51-10-02. RECEIVED NEW ANGLE FROM TOOL ROOM P/N 141A8312U3 S/N 1527138-1. LOCATED AND DRILLED NEW ANGLE PER SRM 51-40-05-0G-0 AND BOEING DWG 141A8310. REQUEST OK TO INSTALL.;[04] CERTIFIED ACTION 3;[05] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 3. OKAY TO INSTALL ANGLE.;[06] INSTALLED NEW FSD FWD LOWER ATTACH ANGLE AT BS 291.5 TO 295.5 RBL 54 WL 208 PER SRM 51-40-02-0G-0 AND BOEING DWG 141A8310.;[07] CERTIFIED ACTION 6;[08] FINAL INSPECTION. JOB COMPLETE.
